Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




165 Publications

2011 | Journal Article | IST-REx-ID: 3332
Kerber, Michael, and Michael Sagraloff. “A Note on the Complexity of Real Algebraic Hypersurfaces.” Graphs and Combinatorics 27, no. 3 (2011): 419–30. https://doi.org/10.1007/s00373-011-1020-7.
View | DOI
 
2011 | Journal Article | IST-REx-ID: 3781
Fasy, Brittany Terese. “The Difference in Length of Curves in R^n.” Acta Sci. Math. (Szeged) 77, no. 1–2 (2011): 359–67.
View
 
2010 | Conference Paper | IST-REx-ID: 3782
Chen, Chao, and Daniel Freedman. “Topology Noise Removal for Curve  and Surface Evolution.” In Conference Proceedings MCV 2010, 6533:31–42. Springer, 2010. https://doi.org/10.1007/978-3-642-18421-5_4.
View | DOI
 
2010 | Book Chapter | IST-REx-ID: 3795   OA
Edelsbrunner, Herbert, Dmitriy Morozov, and Amit Patel. “The Stability of the Apparent Contour of an Orientable 2-Manifold.” In Topological Data Analysis and Visualization: Theory, Algorithms and Applications, 27–42. Springer, 2010. https://doi.org/10.1007/978-3-642-15014-2_3.
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3853   OA
Chatterjee, Krishnendu, Laurent Doyen, Herbert Edelsbrunner, Thomas A Henzinger, and Philippe Rannou. “Mean-Payoff Automaton Expressions,” 6269:269–83. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2010. https://doi.org/10.1007/978-3-642-15375-4_19.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed